# SDR UIEA2025071200934

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 60,194 hours, 8,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEAR R1 DOOR INOP.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-01, OPS CHECK GOOD. THIS CLEARS MDDR 234035.
